# SDR ABXA060058

- Difficulty date: January 23, 2006
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N964AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47781
- Aircraft time: 38,841 hours, 41,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS DO NOT TEST.  REPLACED EMERGENCY LIGHT POWER SUPPLY BATTERIES IAW DC9 AMM 33-53.  OPS CHECK GOOD.
